# SDR 98ZZZX3575

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79RP
- Make and model: Gulstm GIV
- Aircraft serial: 1220
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 84030114
- Condition: Cracked
- Location: Lt Engine
- Part time: 3,688 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACOUSTICAL MUFFLER DEVELOPED A CRACK DUE TO POSSIBLE EXCESSIVE VIBRATION.  RECOMMENDATION TO PREVENT RECURRENCE IS TO SHOCK MOUNT THE COMPONENT.
